Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Lower abdominal pain, after ejaculation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men Sexual Problems
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
User :   hi
Doctor :   How can I help you
User :   I have back pain especially in the lower abdomen pain
Doctor :   ok
User :   this happens only after ejaculation
User :   and the pain remains for weeks together
Doctor :   ok
User :   My age is 28 yrs, male
Doctor :   Since when are you having it
User :   few months
User :   paroxysmal pain in the abdomen or bowels.

User :   it happens only after ejaculation
Doctor :   ok
Doctor :   Since the start of you masturbating has it been there or has it
Doctor :   been recent
User :   since I started
Doctor :   ok
User :   masturbating
Doctor :   You will need to be evaluated for Renal Stones
User :   wht should i need
User :   to do for this
Doctor :   you woulkd need to get the ultrasound scan done
User :   it leads to joint pain, body pain
Doctor :   and after that report treat accordingly
Doctor :   if it comes positive

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor